Publication
Title
Queues with correlated service and inter-arrival times and their application to optical buffers
Author
Language
English
Source (journal)
Stochastic models. - New York, N.Y.
Publication
New York, N.Y. : 2006
ISSN
1532-6349
Volume/pages
22:2(2006), p. 233-251
ISI
000237606500003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 27.06.2017
To cite this reference